# SDR DALA2017021601348

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 54,917 hours, 21,410 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LOWER SKIN IS CRACKED ON THE RIGHT HORIZONTAL STAB 8TH RIB.  MAINTENANCE REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11.
